# SDR 09162005B

- Difficulty date: September 15, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 23,872 hours, 25,123 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HAD TO PUMP GEAR AND FLAPS DOWN.  MEL'ED ELECTRIC QUANTITY INDICATOR.
